# SDR DALA2024061005966

- Difficulty date: May 11, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N426DZ
- Make and model: Airbus A330-941
- Aircraft serial: 2045
- Aircraft time: 2,295 hours, 268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3426 FWD CARGO DOOR SURROUNDING AREA SKIN DMG. CORRECTIVE ACTION: COMPLIED WITH A330 SRM 53-21-11-205-033. (5270156)
